# SDR USAA2011051891892

- Difficulty date: April 30, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517684133
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK ON FRAME WEB DOUBLER AT BS 303.9, S16L.  REPAIRED FRAME WEB DOUBLER AT BS 303.9, S16L IAW BOEING DRAWING 65-17684.
